Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Suhail

Got a question about using using moisturizers with acne treating products.

I'm currently using a collagen booster and Retin-A I added a Daily Moisturizer to darken the complexity of my skin. After I apply the moisturizer and let it dry can I wash my face and apply other products or no? Once I apply the moistoruizer am I simply to just leave it on?

Essentially i'm asking if using other products with the moiturizer will create problems such as the moisturizer not working and not darkening my skin help plz!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×